# SDR IPXA2023012890347

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 65,792 hours, 21,842 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: False Indication
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP, RT PACK TEMP EICAS IN FLIGHT, ACCOMPLISHED QRH PROCEDURE, EICAS AND R PACK INOP LIGHT EXTINGUISHEDPERFORMED R PACK TEMP CONTROLLER BITE TEST IAW AMM 21-51-14-705-035, NO FAULT FOUND OK TO CONTINUE IN SERVICE
